MAUDE Adverse Event Report: ARTHREX, INC. SUTURE ANCHOR, MICRO CORKSCREW FT; SCREW, FIXATION, BONE

ARTHREX, INC. SUTURE ANCHOR, MICRO CORKSCREW FT; SCREW, FIXATION, BONE
Model Number SUTURE ANCHOR, MICRO CORKSCREW FT
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/05/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.
 
Event or Problem Description
It was reported that during a surgery the surgeon had a problem with the items as two anchors broke.No further information was received.
 
Additional Manufacturer Narrative
The device was not returned for investigation, however based on the picture provided it can be seen that the distal tip of the driver which interfaces with the proximal end of the anchor has broken off of the driver.As the device was not returned for investigation, the cause of the event was unable to be determined.

Brand Name
SUTURE ANCHOR, MICRO CORKSCREW FT
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key11730826
Report Number1220246-2021-02958
Device Sequence Number19959158
Product Code HWC
UDI-Device Identifier00888867282322
UDI-Public00888867282322
Combination Product (Y/N)N
Initial Reporter CountryPO
PMA/510(K) Number
K112237
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 09/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2025
Device Model NumberSUTURE ANCHOR, MICRO CORKSCREW FT
Device Catalogue NumberAR-1318FT-1
Device Lot Number10758142
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/06/2021
Supplement Date Received by Manufacturer04/06/2021
Initial Report FDA Received Date04/27/2021
Supplement Report FDA Received Date09/22/2021
Patient Sequence Number1